# SDR SIMA200307001

- Difficulty date: March 10, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CMH - FLT 4576 - AFTER TAKEOFF, THE FLIGHT ATTENDANT REPORTED STRONG BURNING RUBBER ODOR.  PERFORMED PNEUMATIC BLEED CHECK WITH BOTH ENGINES AND APU OPERATING AND RUN UP AT POWER SETTINGS.  NO UNUSUAL ODOR WAS NOTED IN THE CABIN OR COCKPIT.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
